# SDR OEJA202408050001

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N116PJ
- Make and model: Beech 45
- Aircraft serial: 452027
- Aircraft time: 9,460 hours, 7,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING FROM SSI, I STARTED THE AFTER TAKE OFF CHECKLIST. I PUT TH FLAPS UP AND LOOKED TO VERIFY FLAPS WERE UP AND NOTICED IT WAS STILL AT FLAPS 8 DEGREES. AT THAT SAME TIME CAPT BOLT ALSO NOTICED THAT WE HAD A YELL FLAPS FAIL CAS MESSAGE. AT THAT POINT CAPT BOLT LEVELED OFF AND CALLED FOR ME TO OPEN UP FLAPS FAIL IN QRH. WE WENT THROUGH THE STEPS IN THE QRH AND THE FLAPS DIDNT RETRACT. WE DECLARED AN EMERGENCY AND PROCEEDED TO KSAV. AND WE SET UP FOR LANDING WE LOOKED IN THE QRH FOR A PARTIAL FLAPS LANDING AND FOLLED THE STEPS AND LANDED WITHOUT INCIDENT. WE TAXIED TO THE FBO AND HAD THE PAX'S DISEMBARK THE AIRCRAFT AND WAIT IN THE FBO WHILE WE CALLED MX TO GET FURTHER INSTRUCTIONS.
